Show simple item record

dc.contributor.authorVogel, Daniel
dc.contributor.authorWendler, Martin
dc.date.accessioned2017-05-30T14:00:36Z
dc.date.available2017-05-30T14:00:36Z
dc.date.issued2017-11-30
dc.identifier.citationVogel , D & Wendler , M 2017 , ' Studentized U -quantile processes under dependence with applications to change-point analysis ' , Bernoulli , vol. 23 , no. 4B , pp. 3114-3144 . https://doi.org/10.3150/16-BEJ838en
dc.identifier.issn1573-9759
dc.identifier.otherPURE: 101305966
dc.identifier.otherPURE UUID: 06051303-b169-4547-bcd0-3784dccc732f
dc.identifier.otherArXiv: http://arxiv.org/abs/1503.04161v1
dc.identifier.otherScopus: 85019572197
dc.identifier.otherORCID: /0000-0002-6360-4077/work/77724522
dc.identifier.urihttp://hdl.handle.net/2164/8717
dc.identifier.urihttp://www.scopus.com/inward/record.url?scp=85019572197&partnerID=8YFLogxKen
dc.identifier.urihttps://arxiv.org/abs/1503.04161en
dc.descriptionAcknowledgement The research was supported by the DFG Sonderforschungsbereich 823 (Collaborative Research Center) Statistik nichtlinearer dynamischer Prozesse. The authors thank Svenja Fischer and Wei Biao Wu for providing the river Elbe discharge data set and the Argentina rainfall data set, respectively. We are very grateful to the anonymous referee for the comments, which have helped to improve and clarify this manuscript.en
dc.format.extent31
dc.language.isoeng
dc.relation.ispartofBernoullien
dc.rightshttp://www.imstat.org/publications/copyrights/copyrightTA.pdfen
dc.subjectCUSUM testen
dc.subjectHodges–Lehmann estimatoren
dc.subjectLong-run varianceen
dc.subjectMedianen
dc.subjectNear epoch dependenceen
dc.subjectRobustnessen
dc.subjectWeak invariance principle.en
dc.subjectQA Mathematicsen
dc.subjectStatistics and Probabilityen
dc.subject.lccQAen
dc.titleStudentized U-quantile processes under dependence with applications to change-point analysisen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.contributor.institutionUniversity of Aberdeen.Institute for Complex Systems and Mathematical Biology (ICSMB)en
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.3150/16-BEJ838
dc.identifier.urlhttp://www.scopus.com/inward/record.url?scp=85019572197&partnerID=8YFLogxKen
dc.identifier.urlhttps://arxiv.org/abs/1503.04161en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record